Dermatology Expert Forum
Rash on inner thigh
About This Forum:

This forum is for questions regarding Dermatology issues, such as: rashes, acne, birthmarks, skin infections, rosacea, and general skin care. All questions will be answered by a medical professional.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Blank Blank

Rash on inner thigh

I have a sort of pimply rash on my left inner thigh.  It's been there for almost three months and I've tried anti-bacterial cream and polysporine but it hasn't worked.  It isn't itchy and it sometimes appears to go away but then it's back to how it was.  There's redness and it looks like tiny pimples.  I was traveling through the Middle East this summer when I first noticed it.  My first day in Cairo I chaffed my thighs from walking around.  One side healed and the other didn't.  
   And then about a month later I noticed a couple of things further over.  One on my penis and one just at the base of it.  I showed the doctor and he said not to worry about the rash on my leg but gave me an ointment for the other thing.  When I picked up the prescription I found out it was for genital warts.  After a month of that, the two "warts" have sort of gone away but the rash on my leg (the doctor said to put the ointment on that too) hasn't.  I've been letting the area heal from the ointment (which basically burned the skin) and I've noticed a tiny bump on a different part of my penis, but same side as the rash on my leg which it would be rubbing against.  I should mention that I had sex (with a condom) with a girl and she said she had something on her vagina, which she thought was an ingrown hair.  Note, that none of it's itchy.  What's on my leg?  Is it related to the other or is it two different problems?  It's driving me crazy and would appreciate any info.  Thanks.
Related Discussions
242489_tn?1210500813
Johnny:

I can't say with certainty without seeing you, of course, but the rash in the groin certainly sounds like folliculitis ("blocked" sweat follicles.)  These would be likely to appear in chafed areas in a hot climate.

I don't know why the doctor prescribed genital wart medication.  It seems unlikely that warts would appear on both the penis and in the innner thighs.  I suggest that you get another opinion on this score, especially since the wart medicine doesn't seem to have worked.

The doctor you consult can also shed light on the relationship, if any, between what you have and what the girl you had sex with had.  

In the meantime, just leave all the spots alone until you can be examined.

Best.

Dr. Rockoff
Blank
Continue discussion Blank
This Forum's Experts
563773_tn?1374250139
Bhupinder Kaur, MDBlank
Private practice
,
351246_tn?1379685732
Dr. Kokil MathurBlank
Consultant
,
MedHelp Health Answers
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
RSS Expert Activity
242532_tn?1269553979
Blank
Emotional Eating Control: How to St...
17 hrs ago by Roger Gould, M.D.Blank
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank
242532_tn?1269553979
Blank
3 Reasons Why You are Still Binge E...
Jul 14 by Roger Gould, M.D.Blank